U.S. doctors online nowAsk doctors free
WI
A 37-year-old female asked:

i have postural othrostatic tachychia syndrome and low bp. one week ago, had abdominal artery stent placed and started on plavix. ever since, symptoms (extreme fatigue, dizziness, low bp) have been worse. could the procedure or plavix contribute?

1 doctor answer2 doctors weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
Pots: Your symptoms should be reported to the physician who performed the procedure. These symptoms are more likely not a direct side effect of plavix, but I would be concerned about bleeding complications in view of low blood pressure and fatigue especially if the symptoms are not just postural.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 19, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.